MathSciNet Relay Station
MathSciNet bibliographic data
MR124316 (23 #A1630) 10.66
Iwasawa, Kenkichi On $\Gamma $-extensions of algebraic number fields. Bull. Amer. Math. Soc. 65 1959 183–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement